Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having sleep problem and developed bloating in stomach. Sleeping pattern has changed. Taking Zaptra 12.5. Feeling dodgy. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
I am having sleep problem.Previously my sleep pattern was completely normal.3 months ago i had gone through a very difficult time.At that time i cant sleep night after night.very few hours in working days i have slept.I started developing stomach bloating medicine specialist suggested me 3 tabs-1.Razo-D 2.Lamplus 3.Levazeo.Initially the stomach bloating was cured.
Now i have passed through the tensed situation but my sleep pattern was not recovered.sometimes i sleep at 4AM sometimes 5 Am sometimes it is 11AM.this has disrupted my professional life.this time the same doctor has given the medicine Zaptra 12.5.Since yesterday i am taking this medicine.yesterday night i slept but feeling dodgy & week today.
Please doctor help me in this regard
Posted Wed, 25 Sep 2013 in Sleep Disorders
Answered by Dr. Susanta Padhy 27 minutes later
Brief Answer:
It should recover, need some clarification

Detailed Answer:

Thanks for the query

Can you please clarify the following

1. Do you have any other depressive symptoms like sadness of mood, loss of interest in routine activities, decreased attention and concentration, easy fatiguability, decreased sexual desire, decreased appetite etc ?

2. Do you have any anxiety symptoms ?

3. What runs in your mind from 10 pm to 4 am (i.e till you fall sleep)

I will await for clarification so that I can address your query better

Above answer was peer-reviewed by
Follow-up: Having sleep problem and developed bloating in stomach. Sleeping pattern has changed. Taking Zaptra 12.5. Feeling dodgy. Advise? 24 minutes later
sir i am giving you the detail clarification-
1.i dont have any depressive syndrome right now however it was thee during the difficult period.
2.i dont have anxiety problem much but a little bit i feel sometimes.
3.between 10 pm to 4 am i think spiritual ideas like reading books of XXXXXXX XXXXXXX or hearing some lectures of XXXXXXX mission.mind becomes absolutely calm.
Answered by Dr. Susanta Padhy 20 hours later
Brief Answer:
Medicines prescribed to me seems fine

Detailed Answer:
Thank you for the clarification

Possibly, current sleep problems could be the residual symptoms of depression during your difficult phase

Zaptra, contains paroxetine, an antidepressant, should help in this regard. In the initial 1 -2 week of starting Zaptra, such feelings can be there. But with regular intake of Zaptra, it should subside.

Lam plus contains benzodiazepine that will help for sleep in the initial phase.

I would suggest to wait for 1 week more to see a response

If still your sleep does not get better, you can discuss the option of taking Trazodone with your doctor

Also, follow, sleep hygiene

Overall, as a medical professional, I would see no reason to be worried

Wish you a happy life
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor